# SDR 08FDEA00321

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1260, LBL 63, WL 208, CREASE ANGLE HAS CORROSION.  REMOVED CORROSION ON CREASE ANGLE IAW SRM 53-60-13, FIG 101, DETAIL VIII,   FOUND TO BE OUT OF LIMITS PER SRM 53-60-13, FIG 101.  REMOVED AND REPLACED CREASE ANGLE FROM BS 1180 TO 1290 WITH NEW CREASE ANGLE, IAW SRM 53-60-13, 51-40-02 AND 51-10-02.  THIS IS A CATEGORY "A" REPAIR.
